# SDR FDEA201106162668

- Difficulty date: June 16, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163091
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FOREFLAP L/E GOUGE AT REPAIR.  REMOVED REPAIR IAW SRM 51-30-2.  FABRICATED NEW REPAIR DOUBLER IAW SRM 57-50-4 FIG 1 AND INSTALLED NEW DOUBLER IAW SRM 51-30-2 & EA 7-5750-153124.
